# SDR ASAA2017062521196

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 6,776 hours, 2,231 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE. RAN QRF, UNABLE TO RESTORE THE LT FMC. NAV SWITCH ON BOTH ON LEFT IAW QRH. NO FMC DATA DISPLAYS FOR RT FMC ON FMC POSITION PAGE.  ACFT GROUNDED.  REBOOTED FMC CDUS IAW FIM 34-61, TASK 807. NORMAL OPS RESTORED. OPS CHECKED THE RT & LT, FMC OK. NO CURRENT FAULTS.
